UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                        
Selected(0)Clear Items/Page:    Sort:
Institutional ownership and return volatility in the casino industry Journal article
International Journal of Tourism Research, 2018,Volume: 20,Issue: 2,Page: 204-214
Authors:  Yongjia Lin;  Xiaoqing Fu;  Xinhua Gu;  Haiyan Song
Favorite | View/Download:19/0 | TC[WOS]:1 TC[Scopus]:0 | Submit date:2019/08/01
Casino Industry  Institutional Ownership  Stock Return Volatility